Ground state solutions of Nehari-Pohozaev type for Schrödinger-Poisson problems with general potentials release_spyiu3zulngwfgnh24acflf4cu

by Xianhua Tang, Sitong Chen

Published in Discrete and Continuous Dynamical Systems. Series A by American Institute of Mathematical Sciences (AIMS).

2017   Volume 37, p4973-5002

Archived Files and Locations

application/pdf  560.0 kB
file_yvtv6vrcubb4paia63xcaotrna (webarchive) (web)
Read Archived PDF
Type  article-journal
Stage   published
Year   2017
Language   en ?
Container Metadata
Not in DOAJ
In Keepers Registery
ISSN-L:  1078-0947
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: d66689b8-50fb-44a7-8f25-b3ac78888e09